# SDR AALA202307036591

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 63,280 hours, 26,276 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUDNED: WHEN PARKING AT GATE THE GATE AGENT SAID THAT THE OUTSIDE HANDLE WAS 90 DEGREES FROM STOWED POSITION FOR THE FORWARD ENTRY DOOR. REPLACED HANDLE SHAFT SPRING.
